# SDR RAIA00509044

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 17,233 hours, 15,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION, EMERGENCY LIGHT OUT ABOVE LEFT OVERWING EXIT.  MAINTENANCE RESEATED CONNECTOR TO LIGHT ASSEMBLY.
